# SDR HNAA2014021300047

- Difficulty date: February 13, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 53,353 hours, 59,485 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON FRAME LEG BS 240.5.  BLENDED LIGHT CORROSION IAW SRM 51-20-11, 51-20-16 AND 51-20-36.
